# SDR IPXA2021070971481

- Difficulty date: June 22, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71708
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO COMPARTMENT STEP UP BULKHEAD STIFFENER CRACK AT STA.1841 STRINGER 46R.REMOVED,FABRICATED AND REPLACED CRACKED STIFFENER IAW SRM 51-33-01 AND 51-31-01 (MINOR).
